# SDR RAIA201812160002

- Difficulty date: December 16, 2018
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 41,103 hours, 25,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/B TO LESS THAN 80 KTS FOR MAIN CABIN DOOR OPEN INDICATION ON EICAS.  DEFERRER DOOR WARNING.  READJUSTED PAX DOOR MICRO SWITCHES.  OPS CHECK GOOD.
